# SDR CALA2017070702099

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 60,327 hours, 21,478 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141A6713
- Condition: Worn
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE E&E DOOR EXTERIOR SKIN WAS WORN METAL. FOUND OUT OF LIMITS. INSTALLED REPAIR DOUBLER REF SRM 52-00-01 REPAIR 3.
